# SDR UIEA2021092202070

- Difficulty date: September 15, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: Detached
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

DURING TAKEOFF FIRST OFFICER EVAS SEAL LID CAME OFF( INSPECTED AND REATTACHED LID PER AMM 25-60-99. )
